Skip to Main content Skip to Navigation
Journal articles

Optimal control of some quasilinear Maxwell equations of parabolic type

Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03166140
Contributor : Aurélien Vicentini Connect in order to contact the contributor
Submitted on : Thursday, March 11, 2021 - 10:19:41 AM
Last modification on : Tuesday, October 19, 2021 - 6:38:17 PM

Identifiers

  • HAL Id : hal-03166140, version 1

Collections

Citation

Serge Nicaise, Fredi Tröltzsch. Optimal control of some quasilinear Maxwell equations of parabolic type. Discrete and Continuous Dynamical Systems - Series S, American Institute of Mathematical Sciences, 2017, 10 (6), pp. 1375-1391. ⟨hal-03166140⟩

Share

Metrics

Record views

20